# SDR USAAD97176

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47576
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Rt Engine
- Part time: 38,404 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 355 - AFTER TAKEOFF, THE RIGHT GENERATOR FAILED.  CREW COULD NOT RESET THE GENERATOR, NOR COULD THEY CROSS-TIE.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT CSD.  (M)
